# SDR 29GA2023050500001

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N937AZ
- Make and model: Aerosp ATR72
- Aircraft serial: 736
- Aircraft time: 20,047 hours, 31,968 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE AT PREMIER AVIATION IN QUEBEC CANADA CORROSION WAS DISCOVERED ON THE LH WING LOWER SKIN AT FUEL PUMP CUT-OUT BETWEEN RIBS 4-5. CORRECTIVE ACTION: CORRODED SKIN AREAS BLENDED OUT AND INSPECTED FOLLOWING ATR INSTRUCTIONS REF. ES_00214702_01 ISSUE A.
